Some Types of Regularity and Normality Axioms in Cech Fuzzy Soft Closure Spaces
Abstract
In the present paper, some types of regularity and normality axioms in Cech fuzzy soft closure
spaces and their associative fuzzy soft topological spaces are defined and studied. Basic properties of these
axioms, hereditary and topological properties are discussed.
Keywords
References
- [1] K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 64 (2) (1986) 87-96.
- [2] S. Atmaca and . Zorlutuna, On fuzzy soft topological spaces, Annals of Fuzzy Mathematics and Informatics 5 (2) (2013) 377-386.
- [3] E. ech, Topological Spaces, Inter Science Publishers, John Wiley and Sons, New York, 1966.
- [4] R. Gowri and G. Jegadeesan, On soft ech closure spaces, International Journal of Mathematics Trends and Technology 9 (2) (2014) 122-127.
- [5] R. Gowri and G. Jegadeesan, Some higher separation axioms in soft ech closure spaces, International Mathematical Forum 10 (11) (2015) 519-525.
- [6] A. Kharal and B. Ahmad, Mappings on fuzzy soft classes, Advances in Fuzzy Systems Vol. 2009 (2009) 1-6.
- [7] J. Krishnaveni and C. Sekar, ech soft closure spaces, International Journal of Mathematical Trends and Technology 6 (2014) 123-135.
- [8] J. Mahanta and P.K. Das, Results on fuzzy soft topological spaces, arXiv:1203.0634v, 2012.
- [9] R. N. Majeed, ech fuzzy soft closure spaces, International Journal of Fuzzy System Applications 7 (2) (2018) 62-74.
- [10] R. N. Majeed and L.H. Maibed, Some structures of ech fuzzy soft closure spaces, Journal of Engineering and Applied Sciences (2018) Accepted.